# SDR HALA2018103000551

- Difficulty date: October 29, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 16,221 hours, 2,588 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Part number: 8GH00455428
- Condition: Broken
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON PARKING - ELECTRICAL SPARK FROM ABOVE CAPTAIN'S SEAT WITH AUDIO "POP" AND VISIBLE SPARK.  INSPECTED FLIGHT DECK WITH VERBAL FROM CREW. FOUND BROKEN DOME LIGHT ABOVE CAPT SEAT. RELAMPED CAPT SIDE DOME LIGHTS WITH MPN 8GH004554-28 PER AIPC 33-12-08-01A ITEM 110 AND AMM 33-12-11. OPS CHK OK. OK FOR SVC.
